Posted by: netty | 2009-04-18

sleeping pill withdrawal

i am going through a hard time since going off sleeping pills. when i retired the need to sleep at all costs factor fell away. its 3 weeks and i still do not get a decent night' s sleep. what can i do to get over the sleeplessness? at about 4am i fall asleep for just about three hours. help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Keep your sleep routine as regular as possible - same time to bed and same time up, irrespective of how badly you slept. No napping during the day. Do not watch TV or read in bed. Make sure you have a regular exercise programme. And try taking the sleeping tablets only the night AFTER a bad night - it is much less traumatic to do it that way.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lorraine | 2009-11-30

I am desperate. Have been on sleep tabs for 8 months, now I am withdrawing because I have to cope without it. Can NOT sleep. Need help. Were also on antidepresants.

Reply to Lorraine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.